# SDR AALA20160505003

- Difficulty date: May 1, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 45,491 hours, 18,413 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: R5303M11
- Part serial: 00070
- Condition: Faulty
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  WHEN TOGA WAS PRESSED THE TAKEOFF CONFIGURATION WARNING LIGHT ILLUMINATED & HORN SOUNDED.  TAKEOFF REJECTED AT APPROX 20 KNOTS.  ACCOMPLISHED FIM TASK 27-62-00 & FOUND GND SPOILER CONTROL VLV BYPASSING.  R & R VLV IAW AMM 27-62-41 & AUTO SPOILER ACTUATOR IAW AMM 27-62-31.  SEE ALSO AALA 20160506001.
